# SDR ASAA2022090239792

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,458 hours, 12,560 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 187042006
- Condition: Worn
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S MCDU R5 AND R6 BUTTONS WORN-LIGHT SHAVER THROUGH. GROUNDED - YES. REMOVED AND REPLACED F/O'S MCDU KEYBOARD; INSTALLATION TEST IS GOOD. REF B737-800 AMM 34-61-01-000-801 AND 34-61-01-400-801.
